An Adverse Pulmonary Reaction to Cryoprecipitate in a Hemophiliac

E. P. Reese, Jeffrey Mc Cullough, P. R. Craddock

Research output: Contribution to journalArticlepeer-review

46 Scopus citations

Abstract

An adult with classic Hemophilia A experienced a very severe reaction to transfusion with cryoprecipitate which was manifested as an adverse pulmonary reaction with marked hypoxemia in spite of oxygen therapy. The patient had neither leukoagglutinins nor lymphocytoxic, anti‐platelet, or anti‐Gm antibodies. His IgA level was normal. The possibility that debris in the cryoprecipitate from leukocytes and platelets contributed to the reaction is discussed. 1975 AABB

Original languageEnglish (US)
Pages (from-to)583-588
Number of pages6
JournalTransfusion
Volume15
Issue number6
DOIs
StatePublished - 1975

Fingerprint Dive into the research topics of 'An Adverse Pulmonary Reaction to Cryoprecipitate in a Hemophiliac'. Together they form a unique fingerprint.

Cite this